Drugs & Therapy Perspectives

, Volume 15, Issue 12, pp 11–14 | Cite as

Anticonvulsant-induced cutaneous reactions present a challenge

Drug reactions and interactions
  • 17 Downloads

Keywords

Lamotrigine Alteplase Vigabatrin Oxcarbazepine Toxic Epidermal Necrolysis 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ruble R, Matsuo F. Anticonvulsant-induced cutaneous reactions: incidence, mechanisms and management. CNS Drugs 1999; 12(3): 215–236CrossRefGoogle Scholar
  2. 2.
    Knowles SR, Shapiro LE, Shear NH. Anticonvulsant hypersensitivity syndrome. Incidence, prevention and management. Drug Safety 1999; 21(6): 489–501PubMedCrossRefGoogle Scholar
  3. 3.
    Pelekanos J, Camfield P, Camfield C, et al. Immune-mediated rash due to antiepileptic drugs: clinical features and management. Epilepsia 1991; 32(4): 554–9PubMedCrossRefGoogle Scholar
  4. 4.
    Anon. Lamotrigine rash can be serious, especially in children. Drugs & Therapy Perspectives 1998; 11 (5): 11-13Google Scholar
  5. 5.
    Sterker M, Berrouschot J, Schneider D. Fatal course of toxic epidermal necrolysis under treatment with lamotrigine. Int J Clin Pharm Ther 1995; 33: 595–7Google Scholar
  6. 6.
    Jackel RA. Stevens-Johnson syndrome after treatment with felbamate [abstract]. Epilepsia 1994; 35 Suppl 8: 98Google Scholar
  7. 7.
    Travaglini MT, Morrison RC, Ackerman BH. Toxic epidermal necrolysis after initiation of felbamate therapy. Pharmacotherapy 1995; 15: 260–4PubMedGoogle Scholar
  8. 8.
    Kauppinen K, Kariniemi A-L. Clinical manifestations and histological characteristics. In: Kauppinen K, Alanko K, Hanuksela M, et al. (editors). Skin reactions to drugs. Boca Raton (FL); CRC Press, 1998: 25–50Google Scholar

Copyright information

© Adis International Limited 2000

Personalised recommendations